No photo of Yuri Tschinkel

Yuri Tschinkel

Professor Of Mathematics

    1988 …2019
    If you made any changes in Pure, your changes will be visible here soon.

    Research Output 1988 2019

    2009

    Milnor K2 and field homomorphisms

    Bogomolov, F. & Tschinkel, Y., 2009, Surveys in differential geometry. Vol. XIII. Geometry, analysis, and algebraic geometry: Forty years of the Journal of Differential Geometry. Somerville, MA: International Press, p. 223-244 (Surveys in Differential Geometry; vol. 13).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Monodromy and rational curves on holomorphic symplectic varieties

    Tschinkel, Y. & Hassett, B., 2009, 9 p.

    Research output: Other contribution

    Moving and ample cones of holomorphic symplectic fourfolds

    Hassett, B. & Tschinkel, Y., Dec 2009, In : Geometric and Functional Analysis. 19, 4, p. 1065-1080 16 p.

    Research output: Contribution to journalArticle

    Hilbert Scheme
    K3 Surfaces
    Symplectic Manifold
    Minimal Model
    Divisor

    Weak approximation for hypersurfaces of low degree

    Tschinkel, Y. & Hassett, B., 2009, In : PROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS. 80, 2, p. 937-955

    Research output: Contribution to journalArticle

    2008

    Algebraic varieties with many rational points

    Tschinkel, Y., 2008, Clay Summer School Proceedings. 92 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Approximation at places of bad reduction for rationally connected varieties

    Hassett, B. & Tschinkel, Y., 2008, In : Pure and Applied Mathematics Quarterly. 4, 3 PART 2, p. 743-766 24 p.

    Research output: Contribution to journalArticle

    Weak Approximation
    Cubic Surface
    Square free
    Function Fields
    Approximation

    Die Felix Klein protokolle

    Tschinkel, Y., 2008, 11 p.

    Research output: Other contribution

    Effectivity of Brauer-Manin obstructions

    Kresch, A. & Tschinkel, Y., May 1 2008, In : Advances in Mathematics. 218, 1, p. 1-27 27 p.

    Research output: Contribution to journalArticle

    Hasse Principle
    Weak Approximation
    Obstruction

    Eisenstein series and applications

    Gan, W. T. (ed.), Kudla, S. S. (ed.) & Tschinkel, Y. (ed.), 2008, Boston, Mass: Birkhäuser Verlag. 314 p. (Progress in mathematics; vol. v. 258)

    Research output: Book/ReportBook

    Higher-dimensional geometry over finite fields

    Kaledin, D. (ed.), Tschinkel, Y. (ed.) & Public Diplomacy Division, North Atlantic Treaty Organization, 2008, Amsterdam, Netherlands: IOS Press. 345 p. (NATO science for peace and security series. Sub-series D, Information and communication security; vol. v. 16)

    Research output: Book/ReportBook

    Log Fano varieties over function fields of curves

    Hassett, B. & Tschinkel, Y., Jul 2008, In : Inventiones Mathematicae. 173, 1, p. 7-21 15 p.

    Research output: Contribution to journalArticle

    Fano Variety
    Function Fields
    Curve
    Integral Points
    Normal Bundle

    On a theorem of Tate

    Bogomolov, F. & Tschinkel, Y., Sep 2008, In : Central European Journal of Mathematics. 6, 3, p. 343-350 8 p.

    Research output: Contribution to journalArticle

    Divisibility
    Abelian Variety
    Recurrence
    Galois field
    Theorem

    Potential density of rational points for K3 surfaces over function fields

    Hassett, B. & Tschinkel, Y., Oct 2008, In : American Journal of Mathematics. 130, 5, p. 1263-1278 16 p.

    Research output: Contribution to journalArticle

    K3 Surfaces
    Rational Points
    Complex Functions
    Function Fields

    Preface to Bogomolov special issue

    Beauville, A., Ji, L., Katzarkov, L., Liu, K., Tschinkel, Y. & Yau, S. T., 2008, In : Pure and Applied Mathematics Quarterly. 4, 2 PART 1

    Research output: Contribution to journalArticle

    Reconstruction of function fields

    Bogomolov, F. & Tschinkel, Y., Jul 2008, In : Geometric and Functional Analysis. 18, 2, p. 400-462 63 p.

    Research output: Contribution to journalArticle

    Function Fields
    Quotient
    Galois group
    Rational function
    Galois field

    Reply to Sabbagh

    Tschinkel, Y., Mar 2008, In : Notices of the American Mathematical Society. 55, 3, p. 342 1 p.

    Research output: Contribution to journalArticle

    Trends in mathematics: Mathematisches Institut, Georg-August-Universität, Göttingen, Courant-Colloquium, October 2007

    Meyer, R. (ed.), Schick, T. (ed.), Tschinkel, Y. (ed.) & Mathematisches Institut, Universität Göttingen, 2008, Göttingen: Universitätsverlag Göttingen. 139 p. (Mathematisches Institut. Seminare)(Universitätsdrucke Göttingen)

    Research output: Book/ReportBook

    Two examples of Brauer-Manin obstruction to integral points

    Kresch, A. & Tschinkel, Y., Dec 2008, In : Bulletin of the London Mathematical Society. 40, 6, p. 995-1001 7 p.

    Research output: Contribution to journalArticle

    Integral Points
    Projective plane
    Obstruction
    Subset
    2007

    About the cover: Invariants

    Tschinkel, Y., Jul 2007, In : Bulletin of the American Mathematical Society. 44, 3, p. 433-437 5 p.

    Research output: Contribution to journalArticle

    Cover
    Invariant

    Algebraic Groups: Mathematisches Institut, Georg-August-Universität Göttingen, Summer School, 27.6.-13.7.2005

    Tschinkel, Y. (ed.) & Mathematisches Institut, Universität Göttingen, 2007, Göttingen, Germany: Universitätsverlag Göttingen. 155 p.

    Research output: Book/ReportBook

    Algebraic varieties over small fields

    Bogomolov, F. & Tschinkel, Y., 2007, Diophantine geometry. Pisa, Italy: Scuola Normale Superiore di Pisa, p. 73-91 (CRM Series; vol. 4).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Analytic number theory: A tribute to Gauss and Dirichlet

    Duke, W. (ed.) & Tschinkel, Y. (ed.), 2007, Providence, R.I: American Mathematical Society. 256 p. (Clay mathematics proceedings; vol. v. 7)

    Research output: Book/ReportBook

    Rational points on compactifications of semi-simple groups

    Shalika, J., Takloo-Bighash, R. & Tschinkel, Y., Oct 2007, In : Journal of the American Mathematical Society. 20, 4, p. 1135-1186 52 p.

    Research output: Contribution to journalArticle

    Automorphic Forms
    Semisimple Groups
    Rational Points
    Compactification

    The Felix Klein protocols

    Chislenko, E. & Tschinkel, Y., Sep 2007, In : Notices of the American Mathematical Society. 54, 8, p. 960-970 11 p.

    Research output: Contribution to journalArticle

    Universal torsors over Del Pezzo surfaces and rational points

    Tschinkel, Y. & Derenthal, U., 2007, Equidistribution in number theory: An introduction. Granville, A. & Rudnick, Z. (eds.). Springer, p. 169-196 (NATO Science Series II).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    2006

    About the cover: On the distribution of primes - Gauss' tables

    Tschinkel, Y., Jan 2006, In : Bulletin of the American Mathematical Society. 43, 1, p. 89-91 3 p.

    Research output: Contribution to journalArticle

    Distribution of Primes
    Gauss
    Tables
    Cover

    Geometry over nonclosed fields

    Tschinkel, Y., 2006, International Congress of Mathematicians, ICM 2006. Vol. 2. p. 637-651 15 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Algebraic Geometry
    Rational Points
    Minimal Model
    High-dimensional

    Weak approximation over function fields

    Hassett, B. & Tschinkel, Y., Jan 2006, In : Inventiones Mathematicae. 163, 1, p. 171-190 20 p.

    Research output: Contribution to journalArticle

    Weak Approximation
    Curve Complex
    Function Fields
    2005

    Couniformization of curves over number fields

    Bogomolov, F. & Tschinkel, Y., 2005, Progress in Mathematics. Springer Basel, Vol. 235. p. 43-57 15 p. (Progress in Mathematics; vol. 235).

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Number field
    Correspondence
    Curve

    Curves in abelian varieties over finite fields

    Bogomolov, F. & Tschinkel, Y., Jan 31 2005, In : International Mathematics Research Notices. 4, p. 233-238 6 p.

    Research output: Contribution to journalArticle

    Abelian Variety
    Galois field
    Curve

    Geometric methods in algebra and number theory

    Tschinkel, Y. (ed.) & Bogomolov, F. (ed.), 2005, Boston: Birkhäuser Verlag. 362 p. (Progress in mathematics; vol. v. 235)

    Research output: Book/ReportBook

    Number theory
    Algebra
    Algebraic number
    Geometric Approach
    Algebraic Geometry
    K3 Surfaces
    Rational Curves
    Rational Points

    Seminars winter term 2004/2005

    Mathematisches Institut & Tschinkel, Y. (ed.), 2005, Göttingen: Univ.-Verl. Göttingen. (Seminare // Mathematisches Institut)(Universitätsdrucke Göttingen)

    Research output: Book/ReportBook

    Algebraic Geometry
    Number theory
    Cohomology
    Term
    2004

    Arithmetic of higher-dimensional algebraic varieties

    Poonen, B. (ed.) & Tschinkel, Y. (ed.), 2004, Boston: Birkhäuser Verlag. 287 p. (Progress in mathematics; vol. v. 226)

    Research output: Book/ReportBook

    Stable Map
    Integral Points
    Moduli Space
    Cone

    Height zeta functions of equivariant compactifications of the Heisenberg group

    Tschinkel, Y. & Shalika, J., 2004, Contributions to automorphic forms, geometry, and number theory. Hida, H., Ramakrishnan, D. & Shahidi, F. (eds.). Johns Hopkins University Press, p. 743-771

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    On the arithmetic of del pezzo surfaces of degree 2

    Kresch, A. & Tschinkel, Y., Nov 2004, In : Proceedings of the London Mathematical Society. 89, 3, p. 545-569 25 p.

    Research output: Contribution to journalArticle

    Del Pezzo Surfaces

    Rational points and automorphic forms

    Tschinkel, Y., Shalika, J. & Takloo-Bighash, R., 2004, Contributions to automorphic forms, geometry, and number theory. Hida, H., Ramakrishnan, D. & Shahidi, F. (eds.). Johns Hopkins University Press, p. 733-742

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Seminars 2003/2004, Mathematisches Institut, Georg-August-Universität Göttingen

    Tschinkel, Y. (ed.) & Mathematisches Institut, Universität Göttingen, 2004, Göttingen: Universitätsverlag. 229 p. (Universitätsdrucke Göttingen)

    Research output: Book/ReportBook

    Seminars summer term 2004

    Mathematisches Institut & Tschinkel, Y. (ed.), 2004, Göttingen: Univ.-Verl. Göttingen. (Seminare // Mathematisches Institut)(Universitätsdrucke Göttingen)

    Research output: Book/ReportBook

    Algebraic Geometry
    Number theory
    Representation Theory
    Term

    Special elliptic fibrations

    Bogomolov, F. & Tschinkel, Y., 2004, The Fano Conference, University of Turin, Torino Italy. p. 223-234

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    2003

    Fujita's program and rational points

    Tschinkel, Y., 2003, Higher dimensional varieties and rational points. Boroczky, K. J., Kollar, J. & Szamuely, T. (eds.). Springer Verlag, p. 283-310 (Bolyai Society Mathematical Studies; vol. 12).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Integral points and effective cones of moduli spaces of stable maps

    Hassett, B. & Tschinkel, Y., Dec 1 2003, In : Duke Mathematical Journal. 120, 3, p. 577-579 3 p.

    Research output: Contribution to journalArticle

    Stable Map
    Integral Points
    Moduli Space
    Cone
    Binary Forms

    Monodromy of elliptic surfaces

    Bogomolov, F. & Tschinkel, Y., 2003, Galois groups and fundamental groups. Cambridge: Cambridge University Press, p. 167-181 (Publications of the Research Institute for Mathematical Sciences; vol. 41).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Rational points on compactifications of semi-simple groups of rank 1

    Tschinkel, Y., Shalika, J. & Takloo-Bighash, R., 2003, Arithmetic of higher-dimensional algebraic varieties. Birkhauser, p. 205-233 (Progress in Mathematics; vol. 226).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Simple examples of symplectic four-manifolds with exotic properties

    Bogomolov, F. & Tschinkel, Y., Jan 2003, In : Acta Applicandae Mathematicae. 75, 1-3, p. 25-28 4 p.

    Research output: Contribution to journalArticle

    Four-manifolds
    Algebraic Geometry
    Monodromy
    Differential Geometry
    Fundamental Group

    Universal torsors and Cox rings

    Tschinkel, Y. & Hassett, B., 2003, Arithmetic of higher-dimensional algebraic varieties. Birkhauser, p. 149-173 (Progress in Mathematics; vol. 226).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    2002

    Commuting elements of Galois groups of function fields

    Bogomolov, F. & Tschinkel, Y., 2002, Motives, polylogarithms and Hodge theory, part I (Irvine, CA 1998). Somerville, MA: International Press, p. 75-120 (International Press Lecture Series; vol. 3).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Integral points on punctured Abelian surfaces

    Tschinkel, Y. & Kresch, A., 2002, Algorithmic number theory: Proceedings of ANTS V. Springer, p. 198-204 (LNCS; vol. 2369).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Lectures on height zeta functions of toric varieties

    Tschinkel, Y., 2002, Geometry of toric varieties. p. 227-247 (Seminaires et Congres; vol. 6).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)